# SDR SWAA2025052365683

- Difficulty date: April 30, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2025-296011<[01]. TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0000291; DUE DATE: 01-NOV-25.; [02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N : XRP-3000 ; S/N: 1753759 ; DUE DATE: 30/JUN/25; [03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.; [04] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.
